# SDR HEEA083148

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 11,215 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 206011725001
- Condition: Worn
- Location: T/R Control Rod
- Component: Control Rod
- Component part number: 206011725001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR HEAD CONTROL ROD WORN BEARING. SCRAPPED.
